Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Loose motions, vomiting, fever, loss of appetite. Taking domperidone. Permanent cure?

Hi Doc, Im XXXXX.I hav loose motion since last 3 days and i vomitted ones yesterday mrng. Had fever day before B cos of empty stomach. i hav lost my appetite.Ive no stomach pain.feel lethargic. im taking Domperidone for vomitting and loperamide for loose stool . i ve lost 2 kg wt. im also on watchful diet and active. Sh i start any antibiotic like ornidazole or metronidazole or Tinidazole . kindly advice .Thank you.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The symptoms are related to acute Gastroenteritis. Continue Domperidone and loperamide and take antibiotic such as Ciprofloxacin 500 mg twice daily for 05 days to overcome the infection.
Take soft diet for 02 days. Avoid chillies and fried food.
If fever occurs take Tab. Paracetamol 500mg for fever.
There is nothing to worry about you will be fine in a day. Take care

I hope I am succesful in solving your query If you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor